Permutation Properties of Chebyshev Polynomials of the Second Kind over a Finite Field

Henderson M. and Matthews R. (1995) Permutation Properties of Chebyshev Polynomials of the Second Kind over a Finite Field. Finite Fields and Their Applications, 1 1: 115-125. doi:10.1006/ffta.1995.1008


Author Henderson M.
Matthews R.
Title Permutation Properties of Chebyshev Polynomials of the Second Kind over a Finite Field
Journal name Finite Fields and Their Applications   Check publisher's open access policy
ISSN 1071-5797
Publication date 1995-01-01
Sub-type Article (original research)
DOI 10.1006/ffta.1995.1008
Volume 1
Issue 1
Start page 115
End page 125
Total pages 11
Subject 2200 Engineering
2602 Algebra and Number Theory
2604 Applied Mathematics
2614 Theoretical Computer Science
Abstract A class of permutation polynomials amongst the Chebyshev polynomials of the second kind has been described by the second author. Cohen has shown that in prime fields of odd order or their degree 2 extensions these are the only examples of such polynomials. In this paper, the authors present new classes of such permutation polynomials in fields of characteristic ≤ 5. The results are extended to fields of characceristic 2, a case not considered previously.
Q-Index Code C1
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 8 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 06 Sep 2016, 10:55:37 EST by System User